Alert archive / Alabama / Gale Warnings in 2022
Gale Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Dec 21, 2022, 2:31 PM CST. It took effect at Dec 22, 2022, 9:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2022, 2:31 PM CST (20:31 UTC)
- In effect from
- Dec 22, 2022, 9:00 PM CST
- Expired
- Dec 23, 2022, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
620 WHUS74 KMOB 212031 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 231 PM CST Wed Dec 21 2022 GMZ630>636-220445- /O.UPG.KMOB.GL.A.0005.221223T0300Z-221223T1800Z/ /O.NEW.KMOB.GL.W.0011.221223T0300Z-221223T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 231 PM CST Wed Dec 21 2022 ...GALE WARNING IN EFFECT FROM 9 PM THURSDAY TO NOON CST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 9 PM Thursday to noon CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-220445- /O.UPG.KMOB.GL.A.0005.221223T0300Z-221224T0000Z/ /O.NEW.KMOB.GL.W.0011.221223T0300Z-221224T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 231 PM CST Wed Dec 21 2022 ...GALE WARNING IN EFFECT FROM 9 PM THURSDAY TO 6 PM CST FRIDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 9 PM Thursday to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
8 follow-up statements
181 WHUS74 KMOB 220424 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1024 PM CST Wed Dec 21 2022 GMZ630>636-221230- /O.CON.KMOB.GL.W.0011.221223T0300Z-221223T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1024 PM CST Wed Dec 21 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO NOON CST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 9 PM Thursday to noon CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-221230- /O.CON.KMOB.GL.W.0011.221223T0300Z-221224T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1024 PM CST Wed Dec 21 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 6 PM CST FRIDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...From 9 PM Thursday to 6 PM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
453 WHUS74 KMOB 221020 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 420 AM CST Thu Dec 22 2022 GMZ630>636-221900- /O.CON.KMOB.GL.W.0011.221223T0300Z-221223T1800Z/ /O.NEW.KMOB.SC.Y.0061.221223T1800Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 420 AM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt. Waves up to 3 feet expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida, including all bays and sounds. * WHEN...For the Gale Warning, from 9 PM this evening to noon CST Friday. For the Small Craft Advisory, from noon Friday to 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-221900- /O.CON.KMOB.GL.W.0011.221223T0300Z-221224T0000Z/ /O.NEW.KMOB.SC.Y.0061.221224T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 420 AM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt. For the Small Craft Advisory, north winds 15 to 25 kt with gusts around 30 kt. Seas will build to 5 to 7 ft near shore and 7 to 10 ft well offshore by early Friday. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 9 PM this evening to 6 PM CST Friday. For the Small Craft Advisory, from 6 PM Friday to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
787 WHUS74 KMOB 221525 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 925 AM CST Thu Dec 22 2022 GMZ630>636-222330- /O.CON.KMOB.GL.W.0011.221223T0300Z-221223T1800Z/ /O.CON.KMOB.SC.Y.0061.221223T1800Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 925 AM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 1 to 3 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and waves up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM this evening to noon CST Friday. For the Small Craft Advisory, from noon Friday to 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-222330- /O.CON.KMOB.GL.W.0011.221223T0300Z-221224T0000Z/ /O.CON.KMOB.SC.Y.0061.221224T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 925 AM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 9 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 9 PM this evening to 6 PM CST Friday. For the Small Craft Advisory, from 6 PM Friday to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
969 WHUS74 KMOB 222116 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 316 PM CST Thu Dec 22 2022 GMZ630>636-230530- /O.CON.KMOB.GL.W.0011.221223T0300Z-221223T1800Z/ /O.CON.KMOB.SC.Y.0061.221223T1800Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 316 PM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and waves up to 3 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and waves up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM this evening to noon CST Friday. For the Small Craft Advisory, from noon Friday to 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-230530- /O.CON.KMOB.GL.W.0011.221223T0300Z-221224T0000Z/ /O.CON.KMOB.SC.Y.0061.221224T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 316 PM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 9 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 9 PM this evening to 6 PM CST Friday. For the Small Craft Advisory, from 6 PM Friday to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
490 WHUS74 KMOB 230427 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1027 PM CST Thu Dec 22 2022 GMZ630>636-231230- /O.CON.KMOB.GL.W.0011.000000T0000Z-221223T1800Z/ /O.CON.KMOB.SC.Y.0061.221223T1800Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1027 PM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and waves up to 3 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and waves up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 9 PM this evening to noon CST Friday. For the Small Craft Advisory, from noon Friday to 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-231230- /O.CON.KMOB.GL.W.0011.000000T0000Z-221224T0000Z/ /O.CON.KMOB.SC.Y.0061.221224T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1027 PM CST Thu Dec 22 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 9 ft expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 9 PM this evening to 6 PM CST Friday. For the Small Craft Advisory, from 6 PM Friday to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
402 WHUS74 KMOB 231002 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 402 AM CST Fri Dec 23 2022 GMZ630>636-231800- /O.CON.KMOB.GL.W.0011.000000T0000Z-221223T1800Z/ /O.CON.KMOB.SC.Y.0061.221223T1800Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 402 AM CST Fri Dec 23 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SATURDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas up to 3 ft. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Mississippi Sound, Mobile Bay, Pensacola Bay System, and Choctawhatchee Bay. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, from noon today to 6 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-231800- /O.CON.KMOB.GL.W.0011.000000T0000Z-221224T0000Z/ /O.CON.KMOB.SC.Y.0061.221224T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 402 AM CST Fri Dec 23 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 9 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
379 WHUS74 KMOB 231914 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 114 PM CST Fri Dec 23 2022 GMZ650-655-670-675-240315- /O.CON.KMOB.GL.W.0011.000000T0000Z-221224T0000Z/ /O.CON.KMOB.SC.Y.0061.221224T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 114 PM CST Fri Dec 23 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-240315- /O.CON.KMOB.SC.Y.0061.000000T0000Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 114 PM CST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
494 WHUS74 KMOB 240012 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 612 PM CST Fri Dec 23 2022 GMZ650-655-670-675-240900- /O.EXP.KMOB.GL.W.0011.000000T0000Z-221224T0000Z/ /O.CON.KMOB.SC.Y.0061.000000T0000Z-221225T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 612 PM CST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-240900- /O.CON.KMOB.SC.Y.0061.000000T0000Z-221224T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 612 PM CST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas up to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 21, 11:21 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 21, 11:21 AM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1121 AM CST Wed Dec 21 2022
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 1120 AM CST Wed Dec 21 2022
IFR/LIFR CIGs are expected to rise into low/mid MVFR levels this
afternoon, then fall back into IFR/LIFR levels this evening into
the overnight hours. Patchy light drizzle is possible this
afternoon, but is not expected to impact operations. North to
northeast winds around 10 knots this afternoon will fall into the
5-10 knots range tonight. Where winds fall to light levels, fog
development is possible. Am expecting VSBYs to remain at or above
IFR levels. Winds are expected to increase Thursday ahead of a
strong cold front passage Thursday night. CIGs rising to mid MVFR
levels by the end of the forecast are expected.
/16
&&
.NEAR TERM...
(Now through Thursday)
Issued at 1120 AM CST Wed Dec 21 2022
Have added patchy DZ to the forecast for the afternoon, with
reports coming in. Am not expecting any measurable accumulation.
No other changes at this time.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Hard Freeze Watch from late Thursday night through Sunday
morning for ALZ051>060-261-262.
Hard Freeze Watch from Friday evening through Sunday morning for
ALZ263>266.
High Rip Current Risk until 6 PM CST this evening for ALZ265-266.
FL...Hard Freeze Watch from Friday evening through Sunday morning for
FLZ201>206.
High Rip Current Risk until 6 PM CST this evening for FLZ202-204-
206.
MS...Hard Freeze Watch from late Thursday night through Sunday
morning for MSZ067-075-076-078-079.
GM...Gale Watch from Thursday evening through Friday morning for
GMZ630>636.
Small Craft Advisory until noon CST today for GMZ650-655-670-675.
Gale Watch from Thursday evening through Friday afternoon for
GMZ650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 3:40 AM CST | Hard Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 24 hr |
| Dec 21, 4:16 AM CST | Gale Watch | MOB | 10 hr | |
| Dec 21, 2:01 PM CST | Hard Freeze Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 5 days |
| Dec 21, 2:28 PM CST | Wind Chill Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 68 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.